Journal Article

Reduction of parameters for stabilizing controllers without coprime factorizability

Kazuyoshi Mori

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 4, pages 431-446
Published in print December 2008 | ISSN: 0265-0754
Published online October 2008 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnn006
Reduction of parameters for stabilizing controllers without coprime factorizability

Show Summary Details

Preview

The present paper introduces a parameterization method of stabilizing controllers in the framework of the factorization approach. This parameterization method is a generalization of the previous parameterization methods. The existence of the coprime factorizability of plants is not assumed herein. Under this condition, the number of parameters of the proposed method is less than or equal to those of the previous methods.

Keywords: parameterization of stabilizing controllers; factorization approach; linear systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.